5 doctors weighed in:

Can the lidoderm patch cause diarrhea?

5 doctors weighed in
Dr. Moises Perez
Pharmacology
2 doctors agree

In brief: Not commonly

The most common side effects with Lidoderm are redness, swelling, burning or discomfort at the application site.
As well as hives or abnormal sensations. Some serious side effects may include seizures, irregular heartbeat, and hypersensitivity. Although diarrhea could be possible with almost any drug, it is not likely. Contact your primary care doctor if symptoms persist over 4-5 days.

In brief: Not commonly

The most common side effects with Lidoderm are redness, swelling, burning or discomfort at the application site.
As well as hives or abnormal sensations. Some serious side effects may include seizures, irregular heartbeat, and hypersensitivity. Although diarrhea could be possible with almost any drug, it is not likely. Contact your primary care doctor if symptoms persist over 4-5 days.
Thank
Dr. Martin Raff
Internal Medicine - Infectious Disease
1 doctor agrees

In brief: Not likely

There are no reports of this complication occurring with Lidoderm patches, but one can never say never.

In brief: Not likely

There are no reports of this complication occurring with Lidoderm patches, but one can never say never.
Thank
Get help from a real doctor now
Dr. Arnon Rubin
Board Certified, Internal Medicine
22 years in practice
163K people helped
Continue
111,000 doctors available